# SDR MALA050838

- Difficulty date: November 19, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- Aircraft time: 34,901 hours, 30,031 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO PRESSURE CONTROL INOP.  AIR RETURN.  REPLACED CONTROLLER.
